Affordable Access

Publisher Website

Diffusion approximations to the dependability of a transport system

Authors
Journal
Microelectronics Reliability
0026-2714
Publisher
Elsevier
Publication Date
Volume
35
Issue
12
Identifiers
DOI: 10.1016/0026-2714(94)00165-k

Abstract

Abstract In this paper the authors have attempted to derive distributions of the state variables which determine the dependability of a transport system in a big city. The two cases (1) univariate and (2) bivariate have been considered. The approach has been made through the use of the techniques of diffusion processes.

There are no comments yet on this publication. Be the first to share your thoughts.